# SDR 06FDEA2265

- Difficulty date: June 11, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47820
- Aircraft time: 78,740 hours, 20,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Nr 4 Pax Door
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AFT NR 4 ENTRY PASS/CREW DOOR CAME OPEN IN FLIGHT.  FOUND THAT THE LEFT AFT NR 4 PASS/CREW SERVICE DOOR  -RED- EMERGENCY HANDLE WAS PULLED PRIOR TO DEPARTURE.  SUSPECT HUB PERSONNEL LIFTED HANDLE TO RAISE DOOR WITH NO RESULTS, THEN RELEASED HANDLE WITH NO COCKPIT DOOR WARNING INDICATION.  DUPLICATED THIS  SCENERIO WHEN THE AIRCRAFT RETURNED TO GATE AFTER TRANSLOAD.  CLOSED, LOCKED, AND SECURED DOOR PER DC-10-30 M/M CHPT 52-12-00-0.  A/C OK FOR SERVICE.
